# SDR SWIA202157234

- Difficulty date: February 16, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH INBD FLAP VANE ACTUATOR MOUNT FITTINGS AT APPROXIMATELY FLS24.00 HAS 2EA CORRODED BOLTS    (C-CHECK RO 4/1/2021)    REMOVED 2EA CORRODED BOLTS AND INSTALLED NEW NAS6203-4 BOLTS.   REF:   CRJ700 SRM 51-41-02-001-001-A01.   TUC5600, CAL DUE 28 FEB 22,
